# SDR SWAA2019091036696

- Difficulty date: September 1, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 61,134 hours, 26,743 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 175A140520
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER INSPAR RIB ASSEMBLY AT STA 101.90 #4 STIFFENER CRACKED AT LOWER END.  REPAIRED STIFFENER IAW SRM.
